# SDR ASOA2013092009052

- Difficulty date: September 16, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 23,259 hours, 22,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dirty
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN AND CLOSE.  CLEANED DEBRIS FROM BOTTOM OF DOOR THRESHOLD, OP'S CHECKED GOOD, REF MM 52-41-00.
